Unilateral problems in nonlinear, three-dimensional elasticity

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

49 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)319-338
Journal / PublicationArchive for Rational Mechanics and Analysis
Volume87
Issue number4
Publication statusPublished - Dec 1985
Externally publishedYes

Abstract

In 1977 John Ball obtained a series of very important existence results in hyperelasticity. The objective of the present paper is to extend his results in two directions, first by considering unilateral boundary conditions corresponding to contact without friction, secondly by allowing "locking" constraints in the set of admissible deformations. © 1985 Springer-Verlag GmbH & Co.